# SDR ASAA2020103033453

- Difficulty date: October 30, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 18,900 hours, 6,044 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY LIGHT INOPERABLE.  GROUNDED-YES.  RELAMPED LIGHT AT L2 DOOR EXTERIOR LIGHT.  NO HELP, CHECKED FOR VOLTAGE AT LIGHT ASSEMBLY WITH NO VOLTAGE FINDINGS.  REPLACED LT AFT GALLEY POWER SUPPLY AND BATTERY, REF B737-900 AMM 33-51-06.  L2 DOOR EXTERIOR LIGHT ILLUMINATES.
